Skip to Content

Coronavirus information for Feinberg.

Download the full-sized PDF of Valproate-Induced Hepatic Failure with Cox Deficit
Download the file

Actions

Download Analytics Citations

Export to: EndNote

Collections

This file is in the following collections:

Pediatric Neurology Briefs: Volume 08, Issue 03

Valproate-Induced Hepatic Failure with Cox Deficit Open Access (recommended)

Descriptions

Resource type(s)
Article
Keyword
Fatal Hepatic Failure
Cytochrome C Oxidase
Valproate
Rights
Attribution 4.0 International

Creator
Millichap, J. Gordon
Abstract
A fatal hepatic failure in a 3 year-old girl with myoclonic epilepsy after 3 months of treatment with valproate (VPA) is reported from Hopital dEnfants, Marseilles, and Hopital des Enfants-Malades, Paris, France.
Publisher
DigitalHub. Galter Health Sciences Library
Pediatric Neurology Briefs Publishers
Date Created
1994
Original Identifier
PNB-8-19-a
Language
English
Subject: MESH
Pediatrics
Infant
Child Development
Brain Diseases
Neurology
Neurosurgery
Child
Nervous System Diseases
DOI
10.15844/pedneurbriefs-8-3-5

File Details

File Properties
Mime type: application/pdf
File size: 1226.2 kB